Rainbow copies of C4 in edge-colored hypercubes

Thumbnail Image
Date
2016-09-10
Authors
Balogh, József
Delcourt, Michelle
Palmer, Cory
Major Professor
Advisor
Committee Member
Journal Title
Journal ISSN
Volume Title
Publisher
Authors
Person
Lidicky, Bernard
Professor
Research Projects
Organizational Units
Organizational Unit
Mathematics
Welcome to the exciting world of mathematics at Iowa State University. From cracking codes to modeling the spread of diseases, our program offers something for everyone. With a wide range of courses and research opportunities, you will have the chance to delve deep into the world of mathematics and discover your own unique talents and interests. Whether you dream of working for a top tech company, teaching at a prestigious university, or pursuing cutting-edge research, join us and discover the limitless potential of mathematics at Iowa State University!
Journal Issue
Is Version Of
Versions
Series
Department
Abstract

For positive integers k and d such that 4 <= k < d and k not equal 5, we determine the maximum number of rainbow colored copies of C-4 in a k-edge-coloring of the d-dimensional hypercube Q(d). Interestingly, the k-edge-colorings of Q(d) yielding the maximum number of rainbow copies of C-4 also have the property that every copy of C-4 which is not rainbow is monochromatic.

Comments

This is a manuscript of an article published as Balogh, József, Michelle Delcourt, Bernard Lidický, and Cory Palmer. "Rainbow copies of C4 in edge-colored hypercubes." Discrete Applied Mathematics 210 (2016): 35-37. doi: 10.1016/j.dam.2014.10.002. Posted with permission.

Description
Keywords
Citation
DOI
Copyright
Fri Jan 01 00:00:00 UTC 2016
Collections